Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some inequalities related to Abel's method of summation


Author: W. B. Pennington
Journal: Proc. Amer. Math. Soc. 3 (1952), 557-565
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049345-8
MathSciNet review: 0049345
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Abel transforms of Tauberian series, Duke Math. J. vol. 12 (1945) pp. 27-36. MR 0012338 (7:12c)
  • [2] -, Abel transforms and partial sums of Tauberian series, Ann. of Math. (2) vol. 50 (1949) pp. 110-117. MR 0027351 (10:291i)
  • [3] H. Hadwiger, Über ein Distanztheorem bei der A-Limitierung, Comment. Math. Helv. vol. 16 (1943-1944) pp. 209-213. MR 0010002 (5:236e)
  • [4] -, Die Retardierungserscheinung bei Potenzreihen und Ermittlung zweier Konstanten Tauberscher Art, Comment. Math. Helv. vol. 20 (1947) pp. 319-332. MR 0021605 (9:86e)
  • [5] -, Über eine Konstante Tauberscher Art, Revista Matemática Hispano-Americana (4) vol. 7 (1947) pp. 65-69. MR 0021602 (9:86b)
  • [6] G. H. Hardy and J. E. Littlewood, Tauberian theorems concerning power series and Dirichlet's series whose coefficients are positive, Proc. London Math. Soc. (2) vol. 13 (1914) pp. 174-191.
  • [7] P. Hartman, Tauber's theorem and absolute constants, Amer. J. Math. vol. 69 (1947) pp. 599-606. MR 0021603 (9:86c)
  • [8] J. E. Littlewood, The converse of Abel's theorem on power series, Proc. London Math. Soc. (2) vol. 9 (1910) pp. 434-448.
  • [9] A. Tauber, Ein Satz aus der Theorie der unendlichen Reihen, Monatshefte für Mathematik und Physik vol. 8 (1897) pp. 273-277. MR 1546472
  • [10] T. Vijayaraghavan, Converse theorems on summability, J. London Math. Soc. vol. 2 (1927) pp. 215-222.
  • [11] A. Wintner, On Tauber's theorem, Comment. Math. Helv. vol. 20 (1947) pp. 216-222. MR 0021604 (9:86d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049345-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society